# SDR 97ZZZX2999

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE LEFT MAIN ELEVATOR CABLES ARE CORRODED AT THE UPPER MOST PULLEY IN THE VERTICAL STABILIZER.  REMOVED AND REPLACED LT MAIN ELEVATOR CABLES IN THE TAIL, TENSIONED AND SAFETIED IAW BAE MM.  GENERATED NEW WC FOR FUNCTIONAL TEST.
